Proofs for some conjectures of Rajaratnam and Takawira on the peakedness of handoff traffic

Share/Save/Bookmark

Doorn, Erik A. van and Ta, An T.K. (2003) Proofs for some conjectures of Rajaratnam and Takawira on the peakedness of handoff traffic. IEEE Transactions on Vehicular Technology, 52 (4). pp. 953-957. ISSN 0018-9545

open access
[img]
Preview
PDF
410kB
Abstract:The purpose of this paper is to supplement a recent paper by M. Rajaratnam and F. Takawira (see ibid., vol.49, p.817-34, 2000), which deals with a model for the performance analysis of cellular mobile networks. The key performance measure is a second-order characteristic (peakedness) of the traffic stream that serves as a model for handoff traffic. We show that this quantity may be obtained by evaluating an explicit formula rather than by solving a set of equations. This result enables us to verify some conjectures formulated by Rajaratnam and Takawira on the basis of numerical experiments. We also show the uniqueness of the solution to a system of nonlinear equations, required in the performance analysis, as conjectured by Rajaratnam and Takawira.
Item Type:Article
Copyright:© 2003 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/45364
Official URL:http://dx.doi.org/10.1109/TVT.2003.814216
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 212039